MAUDE Adverse Event Report: VEGA TECHNOLOGIES INC. DRIVE; NEBULIZER

VEGA TECHNOLOGIES INC. DRIVE; NEBULIZER
Model Number 18081
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a nebulizer by the patient, who stated that the "nebulizer caught on fire and he immediately pulled the power cord and threw the nebulizer out the door." there was no report or evidence of illness, injury or medical treatment associated with the complaint.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
NEBULIZER
Manufacturer (Section D)
VEGA TECHNOLOGIES INC.
yangwu district
dalang town
dongguan, guangdong 52378 9
CH  523789
MDR Report Key15419206
Report Number2438477-2022-00069
Device Sequence Number17768978
Product Code CAF
UDI-Device Identifier00822383504131
UDI-Public00822383504131
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2022
Report Date (Section F) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number18081
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer09/21/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/14/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/14/2022